# SDR CHQA000438

- Difficulty date: February 28, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N273
- Make and model: Emb EMB-145LR
- Aircraft serial: 145331
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMERGENCY LIGHT INOP.  REMOVED AND REPLACED RIGHT AFT EMERGENCY LIGHT IAW EMB 145 MM 33-40.  OPS CHECK GOOD.
